Alert archive / Indiana / Special Weather Statements in 2013

Special Weather Statement, NWS Northern Indiana

August 7, 2013Marshall County, Indiana

NWS Northern Indiana issued this special weather statement at Aug 7, 2013, 4:17 PM EDT for Marshall County, Indiana. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 7, 2013, 4:17 PM EDT (20:17 UTC)
Expired
Aug 7, 2013, 5:00 PM EDT
In force
43 min
Issued by
NWS Northern Indiana

County Marshall County, IN

The radar

The Northern Indiana radar (KIWX), 63 km from the middle of the area, began a volume at 20:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 8.3 hours before the alert went out and 237 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2013-08-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1711 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2013-08-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 54 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1711 J/kg
Mixed-layer CIN
-60 J/kg
Mixed-layer LCL
607 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
54 m²/s²
0-3 km storm-relative helicity
55 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

891 
WWUS83 KIWX 072017
SPSIWX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
417 PM EDT WED AUG 7 2013

INZ003-004-012-014-072100-
LA PORTE IN-MARSHALL IN-ST. JOSEPH IN-STARKE IN-
417 PM EDT WED AUG 7 2013

...STRONG THUNDERSTORMS MOVING TOWARD NORTHWESTERN MARSHALL...EASTERN
LA PORTE...SOUTHWESTERN ST. JOSEPH AND NORTHEASTERN STARKE
COUNTIES...

AT 417 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES NORTHWEST OF WALKERTON...OR 7 MILES
SOUTHEAST OF LA PORTE...MOVING EAST AT 25 MPH.

ONE HALF INCH DIAMETER HAIL...WINDS GREATER THAN 40 MPH...FREQUENT 
CLOUD TO GROUND LIGHTNING AND HEAVY DOWNPOURS ARE POSSIBLE WITH THIS 
STORM.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
  WALKERTON...
  NORTH LIBERTY AND KOONTZ LAKE...
  LAKEVILLE...
  DONALDSON...
  TEEGARDEN AND TYNER...
  LA PAZ...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. 

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 4154 8620 4131 8640 4151 8670 4162 8663
TIME...MOT...LOC 2017Z 287DEG 21KT 4152 8661

$$

CEO

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this special weather statement went out at Aug 7, 3:21 PM EDT, 56 minutes earlier.

Area forecast discussion, Aug 7, 3:21 PM EDT, 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
321 PM EDT WED AUG 7 2013

.SYNOPSIS...
ISSUED AT 353 AM EDT WED AUG 7 2013

A COLD FRONT WILL BRING INCREASING CHANCES FOR SCATTERED SHOWERS
AND THUNDERSTORMS TO THE AREA TODAY INTO THIS EVENING. A FEW
THUNDERSTORMS MAY BECOME STRONG TO SEVERE THIS AFTERNOON. AN UPPER
LEVEL DISTURBANCE MAY BRING A FEW SHOWERS AND THUNDERSTORMS TO
MAINLY INDIANA AND OHIO THURSDAY INTO FRIDAY...WITH DRY AND COOLER
WEATHER EXPECTED BY THIS WEEKEND.

&&

.SHORT TERM...(THIS EVENING THROUGH THURSDAY)
ISSUED AT 321 PM EDT WED AUG 7 2013

SFC DESTABILIZATION THIS AFTN HAS SO FAR BEEN HAMPERED DUE TO
EXTENSIVE SC CLDS SWD OF OUTFLW BNDRY DRAPED ACRS NE IN/NW OH. HWVR
UPSTREAM ACRS NE IL/NW IN...SUFFICIENT DESTABILIZATION HAS OCCURRED
W/RECENT CONVN INITIATION WITHIN BROAD CONFLUENCE ZONE AHD OF SFC
CDFNT DROPPING OUT OF WI. ABSENCE OF ANY LG SCALE SYNOPTIC FORCING
MECHANISM XPC CONVN WILL REMAIN SCT WITHIN LL WAA REGIME SWWD OF
EJECTING SW TROUGH LIFTING NEWD THROUGH ERN ON BUT HAS YET TO PEAK
W/A FEW MORE HOURS OF HEATING LEFT YET IN THE DIURNAL CYCLE. FLW
ALOFT IS NOT TOO BAD BUT CONTD LL WEAKNESS AND LACK OF LG SCALE
FORCING SHLD CURTAIL MUCH MORE THAN AN ISOLD SVR RISK.

SHRT TERM GUIDANCE CONSENSUS ACCELERATES CDFNT BNDRY E/SE THIS
EVENING AND W/LOSS OF HEATING/STABILIZING BNDRY LYR...CONTRACTED
OVERNIGHT POPS FURTHER W/BNDRY EVENTUALLY STALLING OUT THROUGH
DOWNSTATE IN/OH. SOME FOG IS LIKELY SE HALF AS UPSTREAM DRYING SLW
TO PUSH SOUTH AS SFC BNDRY STALLS AND WILL ADD PATCHY MENTION AT
THIS POINT.

OTRWS SFC BNDRY XPCD TO LAY OUT FAR ENOUGH SOUTH ON THU TO
COLLAPSE/CONTRACT POPS FURTHER SWD. LTL THERMAL ADVT CHG IN AIRMASS
AND XPC TEMPS SIMILAR TO THIS AFTN.

&&

.LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 321 PM EDT WED AUG 7 2013

SFC BOUNDARY WILL RESIDE SOUTH OF THE AREA AT THE START OF THE
PERIOD. FLUX OF MSTR WILL ATTEMPT TO WORK NORTH IN RESPONSE TO
INCREASING SOUTHERLY FLOW AHEAD OF ANOTHER DISTURBANCE. MODELS
CONTINUE TO TREND SOUTHWARD WITH BEST CHANCES FOR MEASURABLE
RAINFALL. HAVE SLOWED DOWN ARRIVAL THURS EVE AND ALSO SUPPRESSED
SOMEWHAT INTO FRIDAY FOR THE ENTIRE AREA BUT STILL GOING SLGT
CHC/CHC.

BY FRIDAY NIGHT...MAIN SHORTWAVE WILL FORCE THE BOUNDARY WELL SOUTH
AND HIGH PRESSURE WILL BUILD IN THROUGH MOST IF NOT ALL THE
REMAINDER OF THE PERIOD. GFS ATTEMPTS TO BRING IN A WEAK FRONTAL
BOUNDARY FROM THE NW MONDAY AFTERNOON/NIGHT WITH SMALL CHANCES FOR
SHOWERS. CONSIDERING MSTR WILL LIKELY BE SUPPRESSED SOUTH OF THE
AREA AND GFS IS PRESENTLY THE OUTLIER...WILL CONTINUE WITH DRY
FORECAST FOR THIS PACKAGE. TEMPERATURES SHOULD REMAIN NEAR OR
POSSIBLY ABOVE NORMAL THROUGH THE PERIOD.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON)
ISSUED AT 321 PM EDT WED AUG 7 2013

GENERAL VFR CONDS XPCD THROUGH THE PD OUTSIDE TEMPO MVFR TSRA
GROUPING THIS AFTN AT BOTH TERMINALS. FOG DVLPMNT LIKELY TONIGHT
ESP IF SIG RAIN FALLS AT KFWA AND INTRODUCED AN IFR VSBY MENTION
AT KFWA LT PD.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SYNOPSIS...STEINWEDEL
SHORT TERM...T
LONG TERM...FISHER
AVIATION...T

VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.NORTHERNIN.GOV
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Aug 7, 5:15 AM EDT, 11 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
515 AM EDT WED AUG 7 2013

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-080915-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
515 AM EDT WED AUG 7 2013 /415 AM CDT WED AUG 7 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED LATER THIS MORNING AND
AFTERNOON. SOME OF THE STORMS MAY BE SEVERE WITH LARGE HAIL AND
DAMAGING WINDS THIS AFTERNOON. LOCALLY HEAVY RAINFALL IS ALSO
POSSIBLE WITH THE STORMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A CHANCE OF THUNDERSTORMS THURSDAY THROUGH FRIDAY...THE
BEST CHANCE FOR STORMS ARE SOUTH OF ROUTE 24. SEVERE STORMS ARE NOT
EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-080915-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
515 AM EDT WED AUG 7 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS TODAY. GUSTY WINDS MAY
ACCOMPANY THE STORMS.

THERE IS A CHANCE OF RIP CURRENTS TO DEVELOP LATER
TONIGHT...ESPECIALLY ALONG INDIANA BEACHES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A CHANCE OF RIP CURRENTS ON THURSDAY...ESPECIALLY ALONG
INDIANA BEACHES.

THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS LATE THURSDAY NIGHT
INTO FRIDAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

In the hours before

Local storm report, Aug 7, 2:33 PM EDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
233 PM EDT WED AUG 07 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0227 PM     HAIL             2 SE GEORGETOWN         41.71N  86.20W
08/07/2013  M1.25 INCH       ST. JOSEPH         IN   TRAINED SPOTTER

&&

LASHLEY
Local storm report, Aug 7, 2:58 PM EDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
258 PM EDT WED AUG 07 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     HAIL             4 ESE GRANGER           41.72N  86.04W
08/07/2013  E0.25 INCH       ELKHART            IN   AMATEUR RADIO

            JUST WEST OF THE ELKHART AIRPORT

&&

FISHER
Special weather statement, Aug 7, 2:58 PM EDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
258 PM EDT WED AUG 7 2013

INZ005-006-071945-
ELKHART IN-LAGRANGE IN-
258 PM EDT WED AUG 7 2013

...STRONG THUNDERSTORMS MOVING TOWARD SOUTHWESTERN LAGRANGE AND
NORTHERN ELKHART COUNTIES...

AT 258 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR ELKHART...MOVING EAST AT 20 MPH.

ONE HALF INCH DIAMETER HAIL...WINDS GREATER THAN 40 MPH...FREQUENT
CLOUD TO GROUND LIGHTNING AND HEAVY DOWNPOURS ARE POSSIBLE WITH
THIS STORM.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
  BRISTOL...
  MIDDLEBURY...
  HONEYVILLE AND SHIPSHEWANA...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 4172 8558 4154 8554 4161 8600 4173 8596
TIME...MOT...LOC 1858Z 278DEG 16KT 4166 8594

CEO
Special weather statement, Aug 7, 3:04 PM EDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
304 PM EDT WED AUG 7 2013

INZ004-MIZ077-078-071930-
BERRIEN MI-CASS MI-ST. JOSEPH IN-
304 PM EDT WED AUG 7 2013

...STRONG THUNDERSTORMS MOVING TOWARD SOUTHWESTERN CASS...
SOUTHEASTERN BERRIEN AND NORTHERN ST. JOSEPH COUNTIES...

AT 304 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES SOUTHWEST OF BUCHANAN...MOVING EAST AT 15
MPH.

DIME SIZE HAIL...WINDS GREATER THAN 40 MPH...FREQUENT CLOUD TO
GROUND LIGHTNING AND HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
  BUCHANAN...
  GEORGETOWN AND ROSELAND...
  DAYTON...
  BERTRAND AND INDIAN VILLAGE...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 4184 8612 4169 8615 4173 8652 4183 8653
TIME...MOT...LOC 1904Z 275DEG 14KT 4177 8646

CEO
Special weather statement, Aug 7, 3:24 PM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
324 PM EDT WED AUG 7 2013

INZ003-004-MIZ077-078-072015-
BERRIEN MI-CASS MI-LA PORTE IN-ST. JOSEPH IN-
324 PM EDT WED AUG 7 2013

...STRONG THUNDERSTORMS MOVING TOWARD SOUTHWESTERN CASS...SOUTHERN
BERRIEN...NORTHERN LA PORTE...ST. JOSEPH AND EXTREME NORTHWESTERN
ELKHART COUNTIES...

AT 223 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NILES TO 6 MILES
NORTH OF LA PORTE TO WESTVILLE...MOVING EAST AT 20 MPH.

ONE HALF INCH DIAMETER HAIL...WINDS GREATER THAN 40 MPH...FREQUENT
CLOUD TO GROUND LIGHTNING AND HEAVY DOWNPOURS ARE POSSIBLE WITH
THESE STORMS.

LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...
  LA PORTE...
  GEORGETOWN...
  GRANGER AND SOUTH BEND...
  NEW CARLISLE...
  EDWARDSBURG...
  ROSELAND...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

LAT...LON 4176 8676 4185 8637 4186 8595 4176 8604
      4176 8606 4173 8606 4149 8626 4150 8693
      4164 8694
TIME...MOT...LOC 1924Z 270DEG 18KT 4183 8623 4169 8667
          4157 8692

CEO
Special weather statement, Aug 7, 4:17 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
417 PM EDT WED AUG 7 2013

INZ003-004-012-014-072100-
LA PORTE IN-MARSHALL IN-ST. JOSEPH IN-STARKE IN-
417 PM EDT WED AUG 7 2013

...STRONG THUNDERSTORMS MOVING TOWARD NORTHWESTERN MARSHALL...EASTERN
LA PORTE...SOUTHWESTERN ST. JOSEPH AND NORTHEASTERN STARKE
COUNTIES...

AT 417 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES NORTHWEST OF WALKERTON...OR 7 MILES
SOUTHEAST OF LA PORTE...MOVING EAST AT 25 MPH.

ONE HALF INCH DIAMETER HAIL...WINDS GREATER THAN 40 MPH...FREQUENT
CLOUD TO GROUND LIGHTNING AND HEAVY DOWNPOURS ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
  WALKERTON...
  NORTH LIBERTY AND KOONTZ LAKE...
  LAKEVILLE...
  DONALDSON...
  TEEGARDEN AND TYNER...
  LA PAZ...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 4154 8620 4131 8640 4151 8670 4162 8663
TIME...MOT...LOC 2017Z 287DEG 21KT 4152 8661

CEO

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 1:20 PM EDTSevere Thunderstorm WarningIWXLaPorte, Saint Joseph40 min
Aug 7, 1:59 PM EDTSpecial Weather StatementIWXSaint Joseph46 min
Aug 7, 2:15 PM EDTSevere Thunderstorm WarningIWXElkhart, Saint Joseph45 min
Aug 7, 2:53 PM EDTFlash Flood WarningIWXLaPorte, Saint Joseph6 hr
Aug 7, 2:58 PM EDTSpecial Weather StatementIWXElkhart47 min
Aug 7, 3:04 PM EDTSpecial Weather StatementIWXSaint Joseph26 min
Aug 7, 3:24 PM EDTSpecial Weather StatementIWXLaPorte, Saint Joseph51 min
Aug 7, 4:20 PM EDTSpecial Weather StatementIWXElkhart40 min
Aug 7, 4:43 PM EDTSevere Thunderstorm WarningIWXKosciusko, Marshall47 min
Aug 7, 5:15 PM EDTSpecial Weather StatementIWXKosciusko45 min
Aug 7, 5:19 PM EDTAreal Flood AdvisoryIWXLaPorte, Saint Joseph3 hr
Aug 7, 5:38 PM EDTSpecial Weather StatementIWXStarke52 min
Aug 7, 6:01 PM EDTSpecial Weather StatementIWXLaPorte44 min
Aug 7, 6:23 PM EDTSpecial Weather StatementIWXMarshall37 min
Aug 7, 6:33 PM EDTSpecial Weather StatementIWXLaPorte42 min
Aug 7, 6:54 PM EDTSpecial Weather StatementIWXKosciusko51 min
Aug 7, 6:59 PM EDTAreal Flood AdvisoryIWXLaPorte, Starke3 hr
Aug 7, 10:39 AM EDTSpecial Weather StatementIWXFulton36 min
Aug 7, 8:32 AM EDTSpecial Weather StatementIWXCass43 min
Aug 7, 9:08 AM EDTSpecial Weather StatementIWXBranch52 min
Aug 7, 10:13 AM EDTAreal Flood AdvisoryIWXBranch, Hillsdale, Saint Joseph3 hr
Aug 7, 1:08 PM EDTSpecial Weather StatementIWXBerrien37 min
Aug 7, 5:21 PM EDTSpecial Weather StatementIWXBerrien39 min

Nearby

Special Weather Statements in Indiana, 2013Every special weather statement in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.